10.1002/(sici)1096-9853(1998100)22:10<819::aid-nag943>3.0.co;2-i
Doi:
10.1002/(sici)1096-9853(1998100)22:10<819::aid-nag943>3.0.co;2-i
Title:
Stochastic finite element methods for the seismic response of soils
Author: Yeh, C. H.; Rahman, M. S.
Year: 1998
Month: 10
Volume: 22
Issue: 10
First_page: 819
Last_page: 850
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 8356b55ee06d3ababbfb07c8616bfd08
Filesize: 472489
Timeadded: 2014-08-31 21:38:18
Journalid: 9917
Original Link: https://www.wenrao.com/i/YjWwmm5Y2h65M8pB
相关文献
下载榜